# SDR DL76S070601

- Difficulty date: May 25, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N134DL
- Make and model: Boeing 767332
- Aircraft serial: 25123
- Aircraft time: 52,024 hours, 24,074 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 271780123
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPON FLAP RETRACTION AFTER T/O FLAP HANDLE UP IND STUCK AT  FLAPS 01. FLAP SLAT ELEC STATUS MSG AFTER APPROX 20 MIN .  IND WENT TO FLAPS UP STATUS MSG GONE.  PROBLEM REOCCURRED UPON FLAP RETRACT AFTER LANDING.  REPLACED RT M840 MODULE, NO FAULTS PER FIM 27-51-00.
